# SDR COMA0360242

- Difficulty date: May 19, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 9,653 hours, 9,470 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 601970977
- Part serial: 1361
- Condition: Defective
- Location: Left Engine
- Part time: 9,661 hours, 9,477 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5485 RECEIVED A LEFT ENGINE COWL ANTI-ICE CAUTION DURING TAKE OFF ROLL, AIRCRAFT RETURNED TO THE GATE. REPLACED THE LEFT ENGINE ANTI-ICE VALVE.
